# SDR SIMA20141017001

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 29,645 hours, 21,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMER LIGHTS INOPERATIVE.  R & R NR 3 EPSU BATTERY PACK & CHARGER IAW WC 33-002.  OPERATIONS CHECKED GOOD.
